# SDR 96FDEA00896

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0514 AND 003, CORROSION C53-224-01(1) ON UPPER FLANGE OF FLOOR BEAM BS 640 BETWEEN RBL 14 - 43, WL 208.  *****S/D***** COMING.
